Panadol Optizorb Paracetamol 500mg 50 Tablets

$8.99

ONLINE EXCLUSIVE ONLY PRICE!

2 left in stock.

Pharmacy Medicine. Limited to 2 units per customer.

Panadol Optizorb Tablets. Effective On Pain. Gentle On Stomachs. Caplets Absorbed Faster With Optizorb Formulation Faster Absorbed Than Regular Panadol Tablets. Panadol with Optizorb Formulation pain relief caplets are a smart choice as it provides advanced absorption* compared with regular Panadol tablets. It contains a patented delivery system which allows it to deliver paracetamol more efficiently* to the body, relieving pain while remaining gentle on stomachs. Panadol with Optizorb Formulation pain relief provides temporary, effective relief of pain and discomfort associated with: Headaches/Tension headache Toothache Cold and flu Symptoms Muscular aches Arthritis/Osteoarthritis Backache Period pain faster absorption compared with regular Panadol tablets.

Directions

12 Years old - Adults, 1 - 2 caplets, every 4 - 6 hours with water as required, maximum 8 caplets in 24 hours.;

Children 7 - 12, 1/2 - 1 caplet, every 4 - 6 hours with water as required, maximum 4 caplets in 24 hours.;

If pain persists, or you exceed these doses, seek medical advice.; Does not contain gluten, lactose or sugar.

Storage

Store below 30 degrees celsius.

Warnings

Do not use if:Using other medicines containing paracetamol.Any of the seals on packaging are broken.Children under 7 years old, unless on medication advice.For more than 48 hours for children aged 7 - 12 except on medical adviceThis medicine is for the relief of minor or temporary ailments and should be used strictly as directed. Prolonged use without medical advice could be harmful.